# SDR N6WA2022012505

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10239
- Aircraft time: 40,338 hours, 28,236 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL @ FS310.00-FS333.00 (P/N: SH670-31822-1)R&R DAMAGED INTERCOSTAL IAW CRJ 700 SRM 51-42-00 AND 51-32-00
